# SDR USAA980010

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 967
- Part time: 42,739 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 4 INCH CORROSION STRINGER 27L, BSL 967.  REMOVED CORRODED STRINGER AND INSTALLED STRINGER SPLICE, REPAIRED PER SRM 53-10-3 FIG 1.  (M)
